# SDR R61A201906280652

- Difficulty date: June 8, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181003
- Condition: Corroded
- Location: Frames 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH AFT WET AREA PANEL SUPPORT AT FR89 HAS CORROSION. FOUND OUT OF LIMITS AND REMOVED AND REPLACED PANEL SUPPORT AT
FR89 R/H PER SRM51-40-08. A/C REMAINS IN CHECK.
